# SDR ASAA2018101026428

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 12,759 hours, 4,296 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 10194391001
- Part serial: 2016030238
- Condition: Faulty
- Location: Cockpit
- Part time: 5,651 hours, 1,930 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, NOTICED THAT THE INDICATOR LIGHTS IN THE PRESSURIZATION CONTROL PANEL WERE ALL BLANK. PRESSURIZATION WORKED NORMAL- NO ISSUES. GROUNDED - YES. DIVERSION TIME 66 MINUTES. REPLACED CABIN PRESS CONT MODULE REF AMM 21-31-02-400-801. OPS CK OK OF PRESS SYS GND TEST REF AMM 21-31-00-700-802 & PRESS SYS MANUAL MODE TEST REF AMM 21-31-00-710-801 OPS CK OK ETOPS GROUND VERIFICATION COMPLETE.
